Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neuropathy
Sep 12, 2008

I have been infected with HIV for nearly a year. T-cell 528, viral load 798. I not taking any medications and am otherwise healthy. I've been having some tingling in my feet and sometimes waist down all at one. It almost feels as if I'm being elecrocuted. Can HIV cause this? My family has a history of diabetes but I don't have it. Thanks for your time

Response from Dr. Henry

HIV can cause symptoms as you describe but it would be unusual with high CD4 count. The nature/distribution of the tingling shouuld prompt looking for other explanations. KH



Previous
Im scared about taking Reyataz.
Next
Itching boils all over skin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement